Fatter lumpy thighs with excruciating pain 4 weeks post coolsculpting. Cannot wear my old trousers as so fat? (Photos)
Doctor Answers 6
Pain and Lumpiness in Thighs after Treatment
This is not a typical side effect of Coolsculpting. I would return to a board certified physician to have this examined. You can try topical lidocaine for the pain.
Medial thighs are TOUGH
The skin overlying the medial thighs is very thin. When we perform medial thighplasty procedures the scars are an issue and often lead us to seek out other treatments which may result in sub optimal results. In the case of Coolsculpting consider combination treatments with other heat based therapies as an adjunct or even a replacement. Post procedure massage is essential and realistic expectations as the major driving factor for seeking treatment may be loose skin. These conditions often require surgery with skin excision.
Seek out a Board certified plastic surgeon to help you with your concerns.
Problems with Coolsculpting
This reaction is not typical, but some swelling and discomfort are not unusual. It is unusual for the swelling and discomfort to last 4 weeks. I'd see your provider so they can examine the area and make sure that the tissue is healing normally. Coolsculpting can take 2-3 months for all the healing to occur, so hopefully this will resolve on it's own.
Andrew Campbell, M.D.
Quintessa Aesthetic Centers
You might also like...
Lumpy after Coolsculpting--Contact Dr--Add Vanquish, Cellutone/Zwave
This isn't typical. I recommend adding a combination with radiofrequency treatments such as Thermage, Vanquish, Venus Legacy, Exilis Ultra with Z wave/Cellutone in order to improve these results, but follow up with your Dr. about the pain you're experiencing. Best, Dr. Emer
Pain in thighs with lumpiness from Coolsculpting?
This is not typical. Are you sure this was Coolsculpting and not a bad knock off? I would continue with ultrasound or Z Wave treatment of the area. I don't think it has anything to do with exercise. Vanquish can also be used to smooth things out. Try topical lidocaine for the pain.
Lumps from Coolsculpting
I would return immediately to your board certified physician for examination. The side effects that you are describing are not typical. Please keep us posted. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.